Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red rashes on face during tuberculosis treatment, no improvement with medicines. What should be done?

I had gone through tuberculosis treatment in Jan 2012 for 6 months,My doctor recommended me AKT 4 tablet for 4 mnths ,and then AKT 3 tablet,i had got red skin rashes on my face during my treatment,my doctor gave me tablets and ailment for the same,but there is not much effect.I still have marks on my face even though my treatment was completed in June.what should i do?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Hello Divya,
It is likely that this is a drug-induced rash especially if it started DURING the ATT course. Drug rashes resolve on discontinuation of the offending drug, and hope that this drug has been identified.
Pyrazinamide has this known side effect of maculopapular exanthem though the face is spared.
Therefore you need to be seen by a dermatologist to ensure you have not developed any other condition. Mild steroid creams or medium potency for the face such as eumovate will help but only after consultation with a dermatologist.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor